# SDR ASAA2020012181909

- Difficulty date: January 18, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 49,627 hours, 14,699 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Fuel Tank
- Condition: Malfunctioned
- Location: Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, WING TANKS BEGAN DRAINING WHILE CTR FUEL TANK STILL HAD OVER 3500 LBS WITH ALL FUEL PUMP SWITCHES ON. CTR TANK FUEL BEGAN DRAINING WITH CROSSFEED VALVE OPEN ONLY. GROUNDED - YES. PERFORMED UNWANTED FUEL TRANSFER INTO CENTER TANK IAW FIM 28-21 TASK 812, NO DEFECTS FOUND, OPS NORMAL.  AS A PRECAUTION, PERFORMED FQIS BITE PROCEDURE IAW FIM 28-41 TASK 801. ALL TEST PASSED WITH NO FAULTS NOTED AT THIS TIME. VERIFIED FUEL QUANTITY USING FUEL STICK PROCEDURE WITH UPPER CENTER DU FUEL QUANTITY INDICATOR REF FUELING PROCEDURE SECTION A PAGE 8, NO DEFECTS FOUND AT THIS TIME. OKAY FOR SERVICE.
